# SDR SWAA2024021952239

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 R/H BIN MEGAPHONE IS NOT STOWED PROPERLY<[01] REINSTALLED MEGAPHONE ROW 30 R/H BIN IN REF B737 AMM 25-64-00-710-801-NG;[02] FINAL INSPECTION; VERIFIED STEP #1.
